# SDR ASOA04828

- Difficulty date: October 24, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE ENGINE SUPPORT BEAMS AT BL 36.20 ON THE LT AND RT SIDES WERE FOUND TO BE CRACKED AT THE AFT IB CORNERS UNDER THE ACCESS PANEL BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAMS AT BL 36.20 ON THE LT AND RT SIDES IAW EO 600-53-0070.
